Feeling confused

Hi me again 😋 So I started on levo 6 weeks ago, the first 10 days on it was just horrible. Felt so ill with worse symptoms than before I started on them. After the 10 days I stated to feel so much better full of energy a few pounds off, better mood etc.. anyway the last week I feel like I'm going backwards again. Feeling tired wight gain etc ect.. I'm due my blood test this Monday and I'm hoping to get an increase as suggested by my doctor. Am I feeling like this because the tablets are wearing off and need an increase or just having a bad week ? Is it Normal to feel good then bad again? Any advice will be appreciated. Thank you.

4 Replies
oldest • newest

Hi - it is entirely normal to feel better the decline again 4-6 weeks after a dose increase. It is normally a sign of needing another increase.

1 like
Reply

Thank you

Reply

That's very typical, but shows that Levothyroxine is likely to work well for you. You are likely ready for dose increase

Make sure to get copies of test results and the ranges

All thyroid tests should be ideally done as early as possible in morning and fasting and don't take Levo in the 24 hours prior to test, delay and take straight after. This gives highest TSH, lowest FT4 and most consistent results

1 like
Reply

Thank you for your reply it has given me confidence that i will soon feeling well again 😀

Reply

You may also like...